# SDR ASAA1048650

- Difficulty date: December 19, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 41,855 hours, 23,033 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 65538982
- Condition: Out Of Adjust
- Location: Entry Door
- Component: Entry Door
- Component part number: 6552873189
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS L2 DOOR HARD TO CLOSE & HITS TOP OF FRAME.  ADJUSTED DOOR LINER SEAL AND DOOR OPERATION CHECKED IAW B737 400 MM 52 13 00 705 034.
